# SDR 95ZZZZ99

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86UE
- Make and model: Beech 1900C
- Aircraft serial: UC86
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Split Flap Cam
- Part number: 1015210577
- Condition: Failed
- Location: Rt Te Flap
- Part time: 11,587 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIU - AFTER TAKEOFF THE CREW ELECTED AN AIR TURN BACK BECAUSE THE FLAPS WERE STUCK IN THE TAKEOFF POSITION.  AFTER AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE RT SPLIT FLAP CAM AND RE-RIGGED THE SWITCH.
